# SDR EIA2007201

- Difficulty date: November 20, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 28,854 hours, 8,593 cycles
- Engine: Pwa PW4056
- Engine time: 40,120 hours, 8,513 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: F44324
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

ON FINAL EICAS MSG "ENG 4 FAIL".  PERFORMED FAULT ISOLATION MANUAL PROCEDURES TASK 71-00-919 DUE TO NR 4 CONTROL MESSAGE 74077, OPS CHECK GOOD PER FAULT ISO MANUAL.  REMOVED AND REPLACED FMU PER B747-400 AMM 73-21-01.  ACCOMPLISHED POWER PLANT TEST NR 3 PER B747-400 AMM 71-00-00, OPS CHECKED GOOD.
